MAUDE Adverse Event Report: MEDTRONIC XOMED INC. MIDAS REX; BONE MILL

MEDTRONIC XOMED INC. MIDAS REX; BONE MILL
Model Number BM210
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bottom screw was loose, making attachment to the main unit impossible.The physician re-tightened the loosened screw, and the procedure was completed. no patient impact reported.On follow-up no further information was provided on patient impact.
 
Additional Manufacturer Narrative
H3: product analysis: no conclusion can be drawn.No evaluation was performed, as the device was discarded by customer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MIDAS REX
Common Device Name
BONE MILL
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22827250
Report Number1045254-2025-01991
Device Sequence Number9431165
Product Code LYS
UDI-Device Identifier00763000245818
UDI-Public(01)00763000245818(17)270610(10)0231541866
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBM210
Device Catalogue NumberBM210
Device Lot Number0231541866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown